Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some inclusion relations between matrices compounded from Cesaro matrices


Author: A. J. White
Journal: Trans. Amer. Math. Soc. 124 (1966), 558-568
MSC: Primary 40.32
DOI: https://doi.org/10.1090/S0002-9947-1966-0200642-7
MathSciNet review: 0200642
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.32

Retrieve articles in all journals with MSC: 40.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200642-7
Article copyright: © Copyright 1966 American Mathematical Society